# SDR A6WA201240804

- Difficulty date: August 1, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL INNER SKIN GOUGED 3 SPOTS, 10 GOUGED LOCATIONS ON LT LOWER CORE COWL INNER SKIN 4 FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS AND TO 6 AREAS.  REPAIRED IAW REO 601R-71-12-4122.
